# SDR CA020726016

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE EN ROUTE LT ENGINE SHUT ITSELF DOWN. AIRCRAFT CONTINUED TO DESTINATION AND MADE UNEVENTFUL SINGLE ENGINE LANDING.  TROUBLESHOOTING ISOLATED FADEC ON LT ENGINE AS BEING DEFECTIVE. FADEC IS NOW BEING INVESTIGATED. TSN 3002.4 HRS FADEC 370.12 HRS ON LEFT HAND ENGINE, 1394:06 SINCE OVERHAUL.
